# SDR DALA2019082875050

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 64,316 hours, 25,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULTY OPENING THE FWD ENTRY DOOR. LUBED DOOR HANDLE. CYCLED DOOR SEVERAL TIMES, OPS CHECKS OK.
